# SDR 2025FA0000827

- Difficulty date: December 12, 2025
- Submitted: December 15, 2025
- Operation: General aviation
- Aircraft: N368HS
- Make and model: Cessna 550
- Aircraft serial: 550B0889
- Aircraft time: 5,548 hours, 3,866 cycles
- Engine: Pwa PW530A
- Engine time: 5,538 hours, 3,862 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Zone 400
- Stage of operation: AP
- How discovered: O
- Nature of condition: E, R, K
- Precautionary procedure: E

## Discrepancy

PART 91 FLIGHT BACK TO KPVG. ON APPROACH ABOUT 5 MINUTES OUT AIRCREW FELT A SHUDDER. RIGHT ENGINE N2 HAD GONE TO 0, N1 STILL SHOWED RPM. AIRCREW DID A PRECAUTIONARY SHUTDOWN OF RIGHT ENGINE. AIRCRAFT WAS LANDED WITHOUT INCIDENT. ON THE GROUND OIL WAS FOUND ON BOTTOM OF RIGHT NACELLE, IN THE EXHAUST OF RIGHT ENGINE. N1 TURBINE TURNED BY HAND MAKES A GRINDING NOISE. N2 TURBINE TURNED BY HAND TURNS SMOOTH.
